CSN Login
Members Online: 3

You are here

Still Have "Tired" Days - Is This the New Normal?

zebrainparadise's picture
zebrainparadise
Posts: 9
Joined: May 2018

I finished my chemo in December and radiation in March. It's now mid-May and I still have days when I'm just toatlly exhausted and can barely get myself out of bed. I've noticed these usually happen on Saturday and I wonder if it's just the work week catching up with me. Does this happen to anyone else? I thought I would have my energy back by now and I'm dismayed and discouraged that I still end up spending at least one day a week doing absolutely nothing just because I can't muster up the energy to so much as walk outside.

Beepositive
Posts: 259
Joined: Mar 2017

I Still feel tried often also..finished Radiation last June now taking Letrozole once daily. and vitiamins .only size effects are joint pain especially when I first get out of bed and sit for long periods of time! I also have noticed since Radiation and medication I dont have the energy I once had ..have to talk myself into washing clothes and cleaning (not like I use to be) so I do jump on my treadmill first thing in morning to help with joint pain and to get juices flowing for the day!  Its our "new Normal" adjustments..but BLESSED

Best Wishes to your and Prayers.....Radiation does a lot to the body as i sure Chemo does also.

Beepositive!

Apaugh's picture
Apaugh
Posts: 856
Joined: Aug 2016

due the break of my leg they took me off the ati estrogen fear of blood clots.  Now back on them and it has been 3 wks and the bone pain is starting up again.   ugh

Teach76's picture
Teach76
Posts: 351
Joined: Jul 2015

i finished 13 months of treatment in July, 2016.  I still have at least one day a week that I just CRASH in the evening.  I, too, am in the Letrozole club, sharing your joint pain!  I always wonder if it is age or side effects - like cold  vs. allergies, there is not a way to know for sure.  Doctors are saying itbis age, but there are so many of us with the same complaints, that I think otherwise.

 

      If blood tests constantly say I am doing great, why can,t I stay awake to watch my favorite programs after 7:30?  Thank goodness we live in the age of DVR and on Demand!   In the old days I would have had to wait for summer reruns to find out “Who shot JR!”

Apaugh's picture
Apaugh
Posts: 856
Joined: Aug 2016

It is not age, it is the side effects of these treatments.  I have no doubt of that at all.  Prior to this, I could whip the world! 

Hugs,

Annie

Luie909
Posts: 1
Joined: May 2018

I finished treatments last June and began letrozole around July 1st.  I've had knee pain for years and had cortisone shots and the gel injections.  I am only 56 yet I feel like I'm 96 some days with the amount of pain I have daily.  I read that letrozole can cause this and I'm beginning to believe it is the letrozole.  Like you, getting up after sitting is difficult but what is more painful is going up and down steps!!

I see the oncologist in July and will definitely mention this.  I think all the maintenance drugs have side effects though. 

 

Subscribe to Comments for "Still Have "Tired" Days - Is This the New Normal?"